# SDR GLBA2002090

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 18,992 hours, 22,708 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN AFTER NR 2 ENGINE STARTED.  INSPECTED AIRCRAFT SYSTEMS, NO DEFECTS NOTED.
